Journal of Mathematical Sciences

, Volume 130, Issue 3, pp 4651–4664 | Cite as

On Identities and Varieties of Associative Algebras of Finite Type

  • S. K. Vasiliev


Varieties in which each finitely generated relatively free algebra is finitely defined are considered. A description of such varieties with identities is obtained, and a number of their structural properties are found. Bibliography: 7 titles.


Structural Property Associative Algebra Finite Type Free Algebra 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. T. Markov, “On generating sets of T-ideals of finitely generated free algebras,” Algebra Logica, 18, No.5, 587–598 (1979).Google Scholar
  2. 2.
    S. I. Kublanovsky, “On varieties of associative algebras with local conditions of finiteness,” Algebra Logica, 9, No.4, 119–174 (1997).Google Scholar
  3. 3.
    O. G. Kharlampovich and M. V. Sapir, “Algorithmic problems in varieties,” Internat. J. Algebra Comput., 5, Nos.4–5, 379–602 (1995); Algebra Logica, 9, No. 4, 119–174 (1997).CrossRefGoogle Scholar
  4. 4.
    I. N. Herstein, Noncommutative Rings, Carus Mathematical Monographs (1968).Google Scholar
  5. 5.
    N. Jacobson, Structure of Rings, AMS (1956).Google Scholar
  6. 6.
    S. I. Kublanovsky, “Locally finitely approximate and locally representable varieties of associative rings and algebras,” Leningrad State Pedagogical Institute, Leningrad (1982) (deposited at VINITI, No. 6143-82).Google Scholar
  7. 7.
    N. Bourbaki, Algebre, Chaps. IV and V.Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • S. K. Vasiliev
    • 1
  1. 1.St. Petersburg State UniversitySt. PetersburgRussia

Personalised recommendations